|12-20-2013, 10:04 AM||#1|
Major LCF Poster!
Join Date: May 2011
Stats: 220/162.2/155 (5'9")
WOE: Atkins Phase 3-4
Start Date: April 2011
From what I've been reading, I maybe high in Vitamin K, which thickens your blood.
I lost my weight, but now my blood is thick and causing health problems.
I may not be eating right. I don't know
Have any of you changed from Atkins to a different diet, and gotten off your blood thinner prescription?
I only have access to the internet via the library, and I only get here once a week. I appreciate any feedback.
I would to be RX free
|12-20-2013, 11:30 AM||#2|
Senior LCF member
Join Date: Nov 2007
Stats: 340 then/145 now
WOE: Low carb/calorie cycling
I have several questions about your post:
1, Do you know that you are 'high in Vit K' based on lab results?
2. Has your doctor prescribed blood thinners?
I ask because if high Vit K is the only problem, it should be relatively easy to lower your level by limiting consumption of green, leafy vegetables.
However, I don't know of anyone who was prescribed blood thinners because of a Vit K issue. The need to thin the blood is due to myriad reasons.
If Vit K is the issue, you might want to discuss with your doctor how to lower the level and get off the meds. Keep in mind that everything doesn't have a nutritional solution.
|12-20-2013, 01:47 PM||#3|
Senior LCF Member
Join Date: Sep 2010
WOE: Started on Atkins; transitioned to Primal
Start Date: September 2010
I've never heard of Atkins causing issues with blood. My husband has some kind of genetic blood issue, which requires him to be on bloodthinners for life. His doctor told him that to maintain his INR levels he must either: eat green, leafy vegetables every day; or never eat green, leafy vegetables.
Are you by any chance eating a lot of flaxseed? I know that flaxseed is the main ingredient in MIMs, and flaxseed is contraindicated for those on bloodthinners.